# SDR 2010FA0001232

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft serial: U20602501
- Aircraft time: 300 hours
- Engine: Cont IO550F
- Engine time: 300 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6049523
- Condition: Cracked
- Location: Engine
- Part time: 300 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE HAS APPROX 300 HOURS SINCE MAJOR O/H, THE ENGINE HAD LOW COMPRESSION, UPON BOROSCOPE ALL 6 CYLINDERS WERE REPORTED CRACKED, VARIOUS HEAD CRACKING.
